Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Acne, painful pimples. Used Resteclin, Brite Nite, Glintra Gel. Continue?

Hi Doctor, I am 23 years old. Since the time I have started working (In an IT firm) I am having acne problems. I have started to get big painful pimples on my cheeks. I have visited a doctor and I have been given the following. 1. Resteclin 500 mg (1+0+1) 2. Brite Nite (For night) 3. Glintra Gel. (For night) For my second visit after about a month when I couldnt see much of a difference the changes were as follows. 1. Resteclin 250 mg (1+0+1) 2. Brite Nite (For night) 3. Nilac Gel. (For night) Can you please tell me will these tablets and creams help, should I continue with them? Will it be a permanent cure?? I am very depressed with these breakouts. Can you help me out.
Asked On : Tue, 26 Feb 2013
Answers:  1 Views:  883
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
The problem you were having is termed as cystic modular acne variety as per your symptoms you told , all the medicines u were using will be good enough but continuous usage of oral antibiotic drugs is not recommended , acne is a very common problem in teenagers so you need not worry much about it , because of hormonal changes in teenage the condition is very common , you take care of your face by washing with gentle mild soap like Johnson baby soap twice daily and avoid excessive oily foods .
Regarding treatment wise there are lot of new treatment modalities today , better you take a good dermatologist consultation. Even with utmost care , chances of recurrence is very common for acne and this last until you reach 25-28yrs.

Take care bye
Answered: Wed, 27 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor